Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Lunardi - G. Metafune - D. Pallara

Dirichlet Boundary Conditions for Elliptic Operators with Unbounded Drift

created by pallara on 25 Oct 2014

[BibTeX]

Published Paper

Inserted: 25 oct 2014

Journal: Proc. Amer. Math. Soc.
Volume: 133 and 134
Pages: 2625-2635, 2479-2480
Year: 2005
Links: published paper, published paper

Credits | Cookie policy | HTML 5 | CSS 2.1